# SDR DHL2004365506

- Difficulty date: January 7, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK BETWEEN FRAME 20 TO 26 BL 0 HAS SPOTS OF CORROSION.  REMOVED CORROSION IAW A300 SRM 51-40-11 PG 710.  MATERIAL LOSS FROM FR22-FR26 APPROX 0.005 WITHIN LIMITS IAW A300 SRM 53-10-00 PG 619.  MATL LOSS FROM FR21-FR22 IS 0.40 OUT OF LIMITS IAW A300 SRM 53-10-00.  TREATED AND PRIMED FROM FR22-FR26 IAW A300 SRM 51-4-12 PG 701.  REMOVED AND REPLACED SEAT TRACK FROM FR21.5 TO FR19.6 MATERIAL USED 7075T6511 TMS 60-224457 PO 23488101 SIZE 56 INCHES.  REF A300 SRM 51-40-11, 53-10-11, 51-10-40, 51-40-12, 51-30-30.
